The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

Viread-Videx combination
Dec 12, 2003


First of all thanks to all the staff for making such a wonderful job !! Your help is greatly appreciated. Question: I have been on Zerit-Viramune-Videx for approx 3 years, Viral load >50 and T4 ranging 500-700. Last May I switched Zerit in favour of Viread and I adjusted the dosage of Videx from 400 mg to 250 mg per day in order to improve my sunken cheeks, I have been taking 1 pill of Viramune, Viread and Videx all toghether after a light meal (typical italian breakfast, coffee, milk and some cookies) and another pill of Viramune after dinner. (Note that recommendation from the doctor was to take Videx with empty stomach but I found a study that was encorauging to take Videx and Viread after a light meal, togheter, so I tried). Now after 6 months of this schedule levels are still good (T4 560 and viral load >50) Would you suggest to continue with this schedule or to take Videx away from meals ?

PS I had two sessions of new-fill injections and I feel much better about myself, Great ! For anyone who has minor lipodistrophy problem I can suggest a face cream, Vichy Novadiol which replenish the skin from within.


From Florence Italy

Response from Dr. Moyle

Based on the interaction studies and the evidence that it is working, taking the 2 drugs regardless of food is OK Thanks for the advice on treatments



Started Serostim/benefit signs?
boils or something

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint